Doctor insights on:
Best Otc Nausea Medication
Possibly: Talk this over with your doctor.Get a more detailed answer ›
What is the best way or medication to relieve severe migraines an nausea from migrain? If two prescribed meds don't work an over counter medication
Go to your doctor: You may need to go to your doctor and maybe change your treatment. ...Read more
Naprosyn, (naproxen) heat: Other remedies for menstrual cramping can include naprosyn (naproxen) started a day or two before the bleeding begins. Heating pads or a heat patch worn under your clothes may also help relieve cramps. Dramamine or benedryl may help with nausea, but might make you sleepy. ...Read more
Latest and best medication for typhiod fever. Pt complain of abd pain, nausea, fever, .igG and IgM both positive..
Typhoid: Antibiotics (Fluoquinolone) Ciprofloxacin csn be triedGet a more detailed answer ›
Belching all day every day and nausea. Please tell me the best OTC for this and what can cause it.
This doesn't answer: Your question exactly. But these are two great options. Ginger can reduce nausea & upset stomach. You can drink slightly flattened ginger ale or nibble on crystallized ginger. Or pour boiling water over freshly sliced organic ginger & steep x 5 min in a covered pot. Sip. Acupuncture is also excellent for nausea. Your physician can also prescribe medication for you. ...Read more
Yes: You need to find out why you are nauseated, See a doctor for evaluation. Dry crackers or toast will help. Your doctor will give you an appropriate medication ...Read more
Good list: Often severe nausea is tied in with mood. Mirtazapine is a medication that helps with insomnia, blocks the same seratonin receptor as zofran (5ht-3), and can help, especially if you have a history of mood or stress issues. In refractory cases steroids can be used as well. You can use the meds together if needed, I would add zantac (ranitidine) 150 mg because reducing acid can be helpful. Good luck. ...Read more
Try Dramimine: Anti-histamines are often helpful.Get a more detailed answer ›
Yes: Vistaril (hydroxyzine) can help with both. Discuss it with your physician. ...Read more
Feeling nauseous after starting any depressants. Can I take anti nausea medication (pramin) to help?
If a side effect...: ...you may want to discuss with your prescribing provider whether the offending antidepressant can be changed to a drug you may better tolerate versus having to take a second drug to alleviate the problem (s) caused by the first one. ...Read more
On medication for anxiety but still find that the anxiety makes me very nauseous. Any tips on how to calm the nausea caused by anxiety?
I feel nausea and full but I didn't eat alot. I'm not in medication and im not allergic of anything. I actually take pepto two dose and it don't work.
Stomach issues: You don't mention if you smoke or drink, and or if you are taking any medications. Also, are you eating mostly fried fatty food? . All these can worsen your symptoms. If your symptoms are not resolved in a day or two, you need to go see your doctor. ...Read more
Coca Cola syrup over: Coca Cola Syrup over Ice +/_ Angostora Bitters ...Read more
Been on lexapro (escitalopram) for six months nausea is terrible any solutions or alternative medication.
Nausea before eating and when seeing food... Hungry but can not eat. Not taking medications no history of gastro issues... Help!!!
Nausea??: It sounds like you have a terrible condition. Reminded me of the tale of King Tantalus of old. You have not told many details. For how long? You have to be able to take some fluids. I would get to a gastroenterologist as soon as possible. You also might have an issue in your CNS. ...Read more
Usually no: Because most of these drugs will be secreted in breast milk. Talk to your doctor about specific medications you're on and recommendations. ...Read more
Have nausea that is unrelated to my medication-can my MS be causing this? P.S. It is not vertigo related either.
See below: Am confused regarding your information; you are mentioning treatments which have no relationship to ms, and rather relate to hematological issues, and congenital immune deficiencies. Do you really have ms, or is this a questionable diagnosis, are you currently taking both Prednisone and acthar together? I do not see any ms disease modifying agent, not sure why nausea. Suggest 2nd opinion. ...Read more
I get nausea after drinking water. Is there something I can do about it without medications? Age 19 Height 5' 10" Weight 52kg Male
Nausea: After drinking water. Please see your doctor to make sure all is well medically. Then approach this as an experiment. Drink some water at various temps., warm, cold, room temp, etc. And see how you respond to that. Drink at different times of day and see how that feels. Drink w/food and w/out. Peace and good health. ...Read more
Broke my 2nd and 3rd ribs 2 weeks ago and has not gotten better even with rest, ice and medication. Symptoms now include nausea. What is wrong?
Need Ortho eval: You need to be seen by an Orthopedic specialist to determine the extent of your injury and the significance of the symptoms. It's hard to give you the right answer without proper examination. Nausea could be a side effect of the medication you're taking and that may need to be changed. ...Read more
Cancer: If a person is still independent and needs pain medication, what can that person take when there is strong nausea after trying various Rx's?
Have you asked your:
Your doctor should be able to help you in this situation. Two things you can do are:
Take anti-nausea pills which might provide some relief (Zofran (ondansetron) is one such medicine). A change of pain medication to another one or try reducing the dose of pain medicine might help relive your nausea. Your doctor has to be able to jugle medicines around to be able to help control your nausea. Good luck. ...Read more
I put aside both Citalopram and Propranolol for 4 days but I had an evil days. My vision changed and I had nausea. How can I come off those medication?
Best way w/ Doc help: It's generally much better to wean these types of medication w/ medical supervision. But, it's not a perfect world. So, do it slowly and taper the Propranolol 1st. Cut mg dosage each 14days by the same step-down amount (i.e., 25%) until gone. If it's too fast, return to last week's dose and move on again. Only then, do the same w/ the SSRI. It will take time, but you'll be safe (and free!) Best. ...Read more
Why does post nasal drip cause nausea and how long does it take for medications like singular to stop post nasal drip?
I was prescribed anti- nausea medication to help with my anxiety attacks. I'm anxious to take them, what exactly do anti nausea tablets do?
Anti Nausea: Some are Antivert, Dramamine, Benadryl, Atarax, Emetrol, Phenergan, (promethazine) Reglan, Zofran, Vistaril. We use Vistaril on occasions as needed for anxiety, due to its antihistaminic Anxiolytic effect with less sedation & less addiction potential compared to other anxiety medications such as Ativan. ...Read more
Have nausea that is unrelated to my medication. Can my MS be causing this p s it is not vertigo related either... Is gastroparesis a possible cause?
What do you advise if I'm having nausea all the time, getting sick and tired a lot while What do you advise if I'm on this medication. Should I go back to my doctor?
Yes, you should see your primary doctor. You will be asked for any condition that is really bothering you and your doctor will carefully examine you.
Please let me know how things go. ...Read more
I just experienced strange syptom similar to hay fever taken Clarinese Loratadien after an hour I am better but the medication makes me nausea dry altenative what can I take?
Nasal congestion: If you're troubled by nasal congestion from hay fever or other allergies and don't want the systemic effects of decongestants or antihistamines, try nasal sprays such as flonase and Afrin. Discuss this with your physician or see whether your pharmacist can recommend OTC nasal sprays for you to try. ...Read more
Just started Pantoprazole for chronic nausea and abdom. Bloating. Can medication make you feel a little jittery?
Why am I heavily bleeding when im not on my period? Its been 2 months now and im always nausea im not on any medications
Two months??: Why are you here instead if addressing your concerns to your physician? Any time that an abnormality continues for more than three days or occurs more than three times, you need to talk to a doctor. Asap. ...Read more
My boyfriend has acute pancreatitis. What would be good for pain and his nausea when his doctor won't give him a medication?
- Talk to a doctor online
- The best otc fever blister medication
- Best otc pain medication for chronic pain
- Best otc pain medication to take daily for chronic pain
- What is best otc medication for anal itching?
- Otc medication for stomach ulcers
- Otc stye medication
- Otc medication for conjuctivitis
- Otc medication to curb alcohol cravings
- Best otc medication for sinus infection